| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device repeatedly power off.In this state, the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the device and was unable to verify and unable to duplicate the reported issue.No additional repair was performed as replacement parts were no longer available.The device was returned to the customer unrepaired, as requested.A further root cause could not be determined.